Hello everybody I am male,30 years old , I have 180 cm and I weight 82 kg .
I had done some blood tests and my LDL was132 and HDL- 32 .
I went to a doctor and she said I could take a statin to lower my LDL to under 100 mg/dl .
So I took a statin ( Crestor ) for two weeks but I feel muscle pain now so I stopped taking Crestor .
What will happen now that I 've stopped it ?
I have read somewhere on the internet that If somebody stops suddenly to take statins his LDL will rise even higher and there are chances for the blood viscosity to rise !!!!!
Is that true ?
HELP ...! what should I do ?
Sorry to hear of your problem. Your LDL will just go back to where it was, it will not increase. Are you sure your muscle pain is related to the statin use? Muscle pains are the most common complaint and has many, many causes. In any case, there is no danger in stopping Crestor suddenly, but discuss it with your doctor.
I would have a couple questions for your doctor. First off, why does he have a target of an LDL under 100? That is normally the recommendation for people at high risk of heart disease or those that already have heart disease. At 132, you are just barely above the recommended number of a healthy many your age.
Also, Crestor is a very powerful statin, you should ask about a different choice such as Simvastatin at a lower dose if wants to continue with a statin. Simvastatin seems to be tolerated more easily and has less chance of side effects.
I have just done my blood test today
the results are very weird :
My LDL now is 45 ( it lowered from 132 to 45 )
And my HDL now is 28 (from 32 )..
My total cholesterol is now at 92 (from 179.)
Also my GPT is 47 ( normal would be under 41 ).
What do you think of these results ?
don't take that statin any more! so many reports about this products and side effects? what a horrible stuff that the doctor prescribed for their own patient? don't they know and suggest any other alternative? I hate to read all of this but try something else. natural remedies that helps you the most and little or not even any side effects at all.
Check at amazon ! I've trusted the rating from consumers to the seller to some natural products. check it out.
Change your diet, lifestyle of habits, eat lots of green, no fry no burger, no candies for the time being and lots of excercise, no sugar or red meat, reduce your weight if you are ? keep looking for the right natural product!
Good luck and do not listen to any craps any more.
I need to caution you, unless you have the letters M.D. behind your name, you are not qualified to tell anyone to stop taking a medication prescribed by a trained medical professional. Your opinion is appreciated and welcome, but please do not give medical advice. For some, natural solutions and supplements are not enough, they require medical intervention. The overall incidence rate of side effects from statins is between 2% and 4% depending on what you read. The risk of serious side effects is only .042%, certainly a safe drug by any measurement.
Again. please state your opinion but do not encourage others to go against their doctor's advice.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.